A spectral approach to ill-posed problems for wave equations Article

Gal, Ciprian G, Gal, Nadia J. (2008). A spectral approach to ill-posed problems for wave equations . ANNALI DI MATEMATICA PURA ED APPLICATA, 187(4), 705-717. 10.1007/s10231-007-0063-0

Open Access

cited authors

  • Gal, Ciprian G; Gal, Nadia J

sustainable development goals

authors

publication date

  • October 1, 2008

keywords

  • Mathematics
  • Mathematics, Applied
  • OPERATORS
  • Physical Sciences
  • Science & Technology
  • abstract wave equations
  • eigenpackets
  • ill-posed problems
  • spectral theory

Digital Object Identifier (DOI)

publisher

  • SPRINGER HEIDELBERG

start page

  • 705

end page

  • 717

volume

  • 187

issue

  • 4